Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal nightmares

Posted by ross2009 on October 27, 2009, at 11:06:57

In reply to Re: Effexor withdrawal nightmares CaffeinePoet, posted by floatingbridge on August 16, 2009, at 17:40:36

hi. i've had some nightmares of my own back when i was still in withdrawal. but, i have lot of support from my family and friends. also i was made aware of a supplement called amphetarestore and decided to take it during the withdrawal process (nothing to lose so I took it). it helped a lot decreasing the symptoms and detoxifying my body. now, i'm still taking it along with my other meds, it helps by lowering dependency to the drugs, so my body tends to react to the medications effectively. hope this gives you some insight.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[922875]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:ross2009 thread:910227
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/922875.html